# SDR AWXA200300702

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,718 hours, 26,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK FOUND THE L-2 DOOR EMERGENCY POWER RESERVOIR PRESSURE LOW.   MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR EMERGENCY POWER RESERVOIR IAW BMM 52-11-30.
